# SDR DLM88970027

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Oil Leak
- Location: Fuselage
- Part time: 4,206 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT HAD ODOR IN COCKPIT/CABIN WITH LAVATORY SMOKE DETECTOR SOUNDING.  FOUND APU CHIP DETECTOR LEAKING OIL AND APU INGESTED OIL AND CONTAMINATED THE AIR CONDITIONING SYS.  FWD APU TO MCO AND PLACARD.  CHANGED WATER SEPARATOR BAGS, RAN ENGS AND A/C OPS CKS NORMAL.
